MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS, BC; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMPL DELIVERY SYS,DISTAL BICEPS, BC
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/24/2024, it was reported by a sales representative via phone that an ar-2260bc implant delivery system had an issue during a distal biceps repair procedure on (b)(6) 2024.The biocomposite screw in the kit would not screw into the bone; it would not seat.The screw was removed in one piece from the patient, and nothing broke inside the patient.Another ar-2260bc implant delivery system with the same lot number was used to complete the procedure successfully with no harm to the patient.There was no case delay, and no additional anesthesia was administered.The complaint device was discarded, and no pictures were taken.This occurred during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS, BC
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19762465
Report Number1220246-2024-06792
Device Sequence Number12881384
Product Code MAI
UDI-Device Identifier00888867204645
UDI-Public00888867204645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS, BC
Device Catalogue NumberAR-2260BC
Device Lot Number15197890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown